Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lexapro and Bruising

Posted by DC on April 28, 2003, at 12:00:38

In reply to Re: Wish I could JaneB, posted by Ritch on June 11, 2002, at 23:04:41

I have also noticed since starting Lexapro I am bruising at the
drop of a hat. I won't feel a thing and just look down and notice
several bruises. They don't hurt, but they just look like I've
been beat up? Some of these bruises are sometimes rather dark
ones. Or just a simple tap or hit makes me bruise VERY easily.
For instance my dog jumped up on me, as he has done MANY times and
shortly after I had a huge mark from his paw. Anyone else have this
sort of side effect?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DC thread:109458
URL: http://www.dr-bob.org/babble/20030423/msgs/222912.html